首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:An A*-based EM Algorithm for Network Link Delay Distributions Inference
  • 作者:Hongjie Sun
  • 期刊名称:International Journal of Computer Science and Network Security
  • 印刷版ISSN:1738-7906
  • 出版年度:2010
  • 卷号:10
  • 期号:3
  • 页码:98-102
  • 出版社:International Journal of Computer Science and Network Security
  • 摘要:Inference of network internal link characteristics has become an increasingly important issue for network monitor and network management. In this paper, an A*-based EM algorithm was proposed for network link delay distributions inference. We use A* algorithm to accelerate the convergence speed of EM algorithm and ant colony algorithm is used for clustering. Experiment results show the A*-based EM algorithm is faster than the traditional EM algorithm. It is also effective and suitable for solving such problem in the field of network tomography.
  • 关键词:network tomography; link delay distribution; Expectation-Maximization(EM) algorithm; A algorithm; ant colony
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有